RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 2, Pages 266–267 (Mi dan27941)  

MATHEMATICS

A constructive characterization of certain classes of continuous functions prescribed on a separable metric space

A. F. Timan

Dnepropetrovsk Institute of Chemical Technology

Full text: PDF file (302 kB)

Bibliographic databases:

Document Type: Article
Presented: S. N. Bernshtein
Received: 09.11.1962

Citation: A. F. Timan, “A constructive characterization of certain classes of continuous functions prescribed on a separable metric space”, Dokl. Akad. Nauk SSSR, 150:2 (1963), 266–267

Citation in format AMSBIB
\Bibitem{Tim63}
\by A.~F.~Timan
\paper A constructive characterization of certain classes of continuous functions prescribed on a separable metric space
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 2
\pages 266--267
\mathnet{http://mi.mathnet.ru/dan27941}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0150578}
\zmath{https://zbmath.org/?q=an:0135.35001}


Linking options:
  • http://mi.mathnet.ru/eng/dan27941
  • http://mi.mathnet.ru/eng/dan/v150/i2/p266

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019